Acne Channel
Topics & Medications
Quicklinks
Related Channels

Dynacin Overdose

The effects of an overdose with Dynacin (minocycline hydrochloride) will depend on how much was used, how it was taken, and other factors. Possible symptoms may include things like vomiting, dizziness, and blurred vision. As part of treatment, you may need to consume water, milk, activated charcoal, or antacids to limit the amount of Dynacin absorbed into the body.

Can You Take Too Much Dynacin?

Dynacin® (minocycline hydrochloride) is a prescription antibiotic licensed to treat many different infections. As with most medications, it is possible to take too much Dynacin. The specific effects of an overdose will likely vary, depending on a number of factors, including the Dynacin dosage and whether it was taken with any other medications or substances.
 

What Are the Effects of an Overdose?

Symptoms of a Dynacin overdose may include:
 

Treatment for a Dynacin Overdose

If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream. Water or milk may also be given to help dilute the medication in the gastrointestinal tract. Dialysis is not expected to remove large amounts of Dynacin from the body.
 
Treatment will also involve supportive care, which consists of treating symptoms that occur as a result of the overdose. For instance, antacids may be given to help relieve stomach irritation. The antacids may also bind to Dynacin in the gastrointestinal tract and limit the amount absorbed into the body.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have taken an overdose of Dynacin.
 

Dynacin Antibiotic Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.